Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 7, NWS New Orleans, LA

April 15, 2015Jefferson Parish, Orleans Parish, Saint Charles Parish, Louisiana

NWS New Orleans, LA issued this severe thunderstorm warning at Apr 15, 2015, 4:24 PM CDT for Jefferson Parish, Orleans Parish, Saint Charles Parish, Louisiana. It was in force for 36 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 15, 2015, 4:24 PM CDT (21:24 UTC)
Expired
Apr 15, 2015, 5:00 PM CDT
In force
36 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon

Counties Jefferson Parish, LA, Orleans Parish, LA, Saint Charles Parish, LA

What was reported inside it

TimeReportWhereRemark
Apr 15, 4:26 PM CDTHAIL 0.5New Orleans Armstrong A, LA
Apr 15, 4:30 PM CDTTSTM WND GST 60New Orleans Armstrong A, LA
Apr 15, 4:30 PM CDTHAIL 2.75Kenner, LAPHOTO OF BASEBALL SIZE HAIL SENT TO TV STATION THROUGH SOCIAL MEDIA IN KENNER. EVENT TIME BASED ON RADAR.
Apr 15, 4:42 PM CDTHAIL 0.88Metairie, LA
Apr 15, 4:42 PM CDTHAIL 1.75Metairie, LAGOLF BALL SIZED HAIL IN KENNER AND METAIRIE REPORT BY JPSO
Apr 15, 4:50 PM CDTTSTM WND DMGKenner, LAPOWERLINES AND TREES DOWN BLOCKING ROADS.
Apr 15, 5:02 PM CDTTSTM WND GST 49Lakefront Airport, LA
Apr 15, 5:03 PM CDTHAIL 1.75New Orleans, LAHAM OPERATOR REPORTED GOLF BALL SIZED HAIL NEAR I-610/I-10 SPLIT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 9.4 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2015-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 455 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2015-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
455 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
598 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

106 
WUUS54 KLIX 152124
SVRLIX
LAC051-071-089-152200-
/O.NEW.KLIX.SV.W.0007.150415T2124Z-150415T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
424 PM CDT WED APR 15 2015

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL ST. CHARLES PARISH IN SOUTHEASTERN LOUISIANA...
  NORTHWESTERN JEFFERSON PARISH IN SOUTHEASTERN LOUISIANA...
  SOUTHWESTERN ORLEANS PARISH IN SOUTHEASTERN LOUISIANA...

* UNTIL 500 PM CDT

* AT 424 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING LARGE HAIL UP TO PING PONG BALL SIZE AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ST.
  ROSE...OR NEAR METAIRIE...AND MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NEW ORLEANS...METAIRIE...JEFFERSON...GRETNA...HARAHAN...ELMWOOD...
  RIVER RIDGE...ST. ROSE...BRIDGE CITY...DESTREHAN...WAGGAMAN...
  AMA...TERRYTOWN...NEW ORLEANS ARMSTRONG AIRPORT AND LAKEFRONT
  AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 2997 9036 3006 9037 3005 9026 3003 9020
      3004 9005 3003 9004 3005 9003 3004 9002
      3005 8999 2992 9003
TIME...MOT...LOC 2124Z 270DEG 21KT 3002 9029 

$$
2 follow-up statements
831 
WWUS54 KLIX 152134
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
434 PM CDT WED APR 15 2015

LAC089-152142-
/O.CAN.KLIX.SV.W.0007.000000T0000Z-150415T2200Z/
ST. CHARLES LA-
434 PM CDT WED APR 15 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL ST. CHARLES
PARISH IS CANCELLED...
    
THE WARNING HAS BEEN CANCELLED.

LAT...LON 2996 9023 3005 9026 3003 9020 3004 9005
      3003 9004 3005 9003 3004 9002 3005 8999
      2993 9003
TIME...MOT...LOC 2132Z 270DEG 21KT 3001 9021 

$$

LAC051-071-152200-
/O.CON.KLIX.SV.W.0007.000000T0000Z-150415T2200Z/
JEFFERSON LA-ORLEANS LA-
434 PM CDT WED APR 15 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTH CENTRAL JEFFERSON AND SOUTHWESTERN ORLEANS PARISHES...

AT 432 PM CDT...DOPPLER RADAR CONTINUES TO INDICATE A SEVERE 
THUNDERSTORM PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN 
EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER METAIRIE...MOVING EAST 
AT 25 MPH. 

LOCATIONS IMPACTED INCLUDE...
NEW ORLEANS...METAIRIE...JEFFERSON...GRETNA...HARAHAN...ELMWOOD...
RIVER RIDGE...BRIDGE CITY AND LAKEFRONT AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 2996 9023 3005 9026 3003 9020 3004 9005
      3003 9004 3005 9003 3004 9002 3005 8999
      2993 9003
TIME...MOT...LOC 2132Z 270DEG 21KT 3001 9021 

$$
288 
WWUS54 KLIX 152142
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
442 PM CDT WED APR 15 2015

LAC051-071-152200-
/O.CON.KLIX.SV.W.0007.000000T0000Z-150415T2200Z/
JEFFERSON LA-ORLEANS LA-
442 PM CDT WED APR 15 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTH CENTRAL JEFFERSON AND SOUTHWESTERN ORLEANS PARISHES...

AT 440 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO 2 INCHES OR MORE AND 
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER 
METAIRIE... MOVING EAST AT 25 MPH.

IN ADDITION...HEN EGG SIZED HAIL WAS REPORTED LAFRENIERE AND WINDS 
UP TO 58 MPH.

LOCATIONS IMPACTED INCLUDE...
NEW ORLEANS...METAIRIE...JEFFERSON...GRETNA...HARAHAN...ELMWOOD...
RIVER RIDGE...BRIDGE CITY AND LAKEFRONT AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 2996 9023 3002 9021 3003 9020 3004 9005
      3003 9004 3005 9003 3004 9002 3005 8999
      2993 9003
TIME...MOT...LOC 2140Z 270DEG 21KT 3001 9015 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 3:47 PM CDT, 37 minutes earlier.

Area forecast discussion, Apr 15, 3:47 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
347 PM CDT WED APR 15 2015

.SYNOPSIS...

SOUTHWESTERLY UPPER FLOW CONTINUES ACROSS THE AREA...PUMPING
ABUNDANT MOISTURE INTO THE AREA. WITH A SLIGHTLY
DRIER...PRECIPITABLE WATER VALUES NEAR 1.5 INCHES...NO
SIGNIFICANT UPPER FEATURES WERE AVAILABLE TO PRODUCE WIDESPREAD
PRECIPITATION TODAY. STILL SEEING SCATTERED ACTIVITY WHICH IS
PRODUCING TORRENTIAL RAINFALL IN A FEW AREAS THAT HAVE
NECESSITATED FLASH FLOOD WARNINGS. OUTSIDE OF CONVECTION...TEMPS
HAVE WARMED INTO THE UPPER 70S AND LOWER 80S WITH DEW POINTS IN
THE UPPER 60S.

&&

.SHORT TERM...

EXPECT THAT MOST OF THE CURRENT CONVECTION WILL DIE OUT SHORTLY
AFTER SUNSET. HOWEVER...THE LULL WILL NOT LAST VERY LONG. NEXT
IMPULSE WILL START PRODUCING WIDESPREAD SHOWERS AND THUNDERSTORMS
TOMORROW MORNING WITH PRECIPITABLE WATER VALUES RETURNING TO
AROUND 1.8 INCHES FOR THURSDAY AND FRIDAY. CAN CERTAINLY SEE ONE
TO THREE INCHES OF RAIN BOTH DAYS IN AREAS THAT RECEIVE
THUNDERSTORMS. AFTER THE RAINFALL OF THE PAST FEW DAYS...FLASH
FLOOD GUIDANCE APPEARS TO BE TOO HIGH. WILL EXTEND FLASH FLOOD WATCH
THROUGH FRIDAY AFTERNOON...AND IF GFS/ECMWF SOLUTIONS ARE
CORRECT...WILL PROBABLY NEED TO EXTEND IT INTO SATURDAY IN LATER
FORECASTS. WILL CARRY CATEGORICAL POPS DURING THE DAY THURSDAY AND
FRIDAY...WITH LIKELY POPS DURING THE NIGHT PERIODS AFTER TONIGHT.
FOR NOW...WILL DISREGARD DRIER NAM SOLUTION FOR SATURDAY AND GO
WITH LIKELY POPS. CLOUDS AND PRECIPITATION SHOULD HOLD HIGHS IN
THE 70S...BUT IT WILL NOT TAKE MUCH OF A BREAK IN CLOUD COVER TO
ALLOW TEMPERATURES TO CLIMB INTO THE 80S. 35

&&

.LONG TERM...

MEDIUM RANGE MODELS INDICATING A BREAK IN THE PERSISTENT SOUTHWEST
UPPER FLOW BY SUNDAY OR MONDAY...WHICH SHOULD ALLOW FOR A FEW DAYS
OF DRYING. A SOUTHERN STREAM SHORTWAVE COULD RETURN A CHANCE OF
RAIN TO THE AREA WEDNESDAY OR THURSDAY...BUT THERE IS QUITE A BIT
OF DIVERGENCE IN MODEL SOLUTIONS AFTER MONDAY. WILL CONTINUE WITH
CURRENT FORECAST TRENDS BEYOND SUNDAY. 35

&&

.AVIATION...

SHOWERS AND THUNDERSTORMS ARE BECOMING MORE MORE NUMEROUS IN
NATURE. THE COVERAGE IS NOT HIGH ENOUGH TO MERIT PREVAILING SHRA
OR TSRA BUT AT LEAST HAVE VICINITY. VIS/CIGS COULD LOWER TO IFR
CONDITIONS IF ONE OF THESE CELLS MOVES OVER THE AREA DUE TO HEAVY
RAINFALL. WINDS COULD GUST TO 30+KNOTS AS WELL. NOT MUCH ACTIVITY
EXPECTED OVERNIGHT...BUT LIGHT FOG IS LIKELY AFTER MIDNIGHT AND
MAINLY AROUND SUNRISE.

MEFFER

&&

.MARINE...

ONSHORE FLOW IS EXPECTED TO BE MAINTAINED AT LEAST THROUGH SUNDAY
BEFORE A COLD FRONT IS PROJECTED TO ENTER THE NORTH GULF LATE
SUNDAY NIGHT/MONDAY MORNING. UPPER LEVEL DISTURBANCE PATTERN WITH
SOUTHERN BRANCH FLOW WILL MAINTAIN A HEIGHTENED SITUATION FOR
MARITIME THUNDERSTORM COMPLEX DEVELOPMENTS EACH DAY THROUGH
SUNDAY...WHICH WOULD PRESENT LOCALLY ROUGH CONDITIONS FROM THE
MORE ORGANIZED STORM STRUCTURES AT TIMES IN SQUALL LINES. WATER
SPOUTS WILL BE POSSIBLE AS WELL

RR/MEFFER

&&

.DECISION SUPPORT...

DSS CODE...BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...MONITORING HEAVY RAINFALL/FLOODING POTENTIAL.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE TONIGHT RISK SVR
         AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
         SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  65  77  65  78 /  30  80  60  80
BTR  66  79  67  80 /  30  80  60  80
ASD  68  79  68  80 /  30  80  60  80
MSY  69  79  70  80 /  30  80  60  80
GPT  70  78  70  77 /  30  80  60  80
PQL  69  78  69  79 /  30  80  60  80

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR LAZ040-046>050-
     056>070-072.

GM...NONE.
MS...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR MSZ077-080>082.

GM...NONE.
&&
Hazardous weather outlook, Apr 15, 4:05 PM CDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
405 PM CDT WED APR 15 2015

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-160915-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
405 PM CDT WED APR 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT

A FLASH FLOOD WATCH REMAINS IN EFFECT OVERNIGHT FOR THE
POSSIBILITY OF FLOODING RAINS. THE MAIN THREAT AREA FOR TODAY IS
SOUTH OF INTERSTATE 10.

THERE IS A MARGINAL RISK OF STRONG TO POSSIBLY SEVERE
THUNDERSTORMS ACROSS THE AREA THROUGH EARLY EVENING. THE PRIMARY
THREAT WILL BE DAMAGING DOWN BURST WINDS AND LARGE HAIL FROM
THUNDERSTORMS. LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING CAN
ALSO BE EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE THREAT OF FLOODING RAINS WILL CONTINUE AND BECOME MORE LIKELY
THURSDAY THROUGH SATURDAY. A FLASH FLOOD WATCH WILL BE IN EFFECT
THROUGH FRIDAY AFTERNOON. THE RAIN CHANCES WILL DECREASE WITH A
COLD FRONTAL PASSAGE SATURDAY NIGHT. STRONG THUNDERSTORMS WILL
ALSO BE POSSIBLE EACH DAY THURSDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED. PLEASE REPORT ANY FLASH
FLOODING OR SEVERE WEATHER THAT MAY OCCUR PROMPTLY TO YOUR LOCAL
LAW ENFORCEMENT OR EMERGENCY MANAGEMENT AGENCY.

In the hours before

Local storm report, Apr 15, 3:53 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
353 PM CDT WED APR 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             RESERVE                 30.08N 90.56W
04/15/2015  E2.00 INCH       ST. JOHN THE BAPTI LA   NWS EMPLOYEE

&&
Local storm report, Apr 15, 3:57 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
357 PM CDT WED APR 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     HAIL             GARYVILLE               30.08N 90.62W
04/15/2015  E1.75 INCH       ST. JOHN THE BAPTI LA   PUBLIC

            SEVERAL REPORTS OF QUARTER TO GOLF BALL SIZED HAIL ON
            SOCIAL MEDIA

&&
Local storm report, Apr 15, 4:07 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
407 PM CDT WED APR 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             LAPLACE                 30.07N 90.47W
04/15/2015  E0.88 INCH       ST. JOHN THE BAPTI LA   PUBLIC

&&
Local storm report, Apr 15, 4:12 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
412 PM CDT WED APR 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     HAIL             2 SW GRAMERCY           30.04N 90.72W
04/15/2015  E1.00 INCH       ST. JAMES          LA   TRAINED SPOTTER

&&
Local storm report, Apr 15, 4:14 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
414 PM CDT WED APR 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             GRAMERCY                30.06N 90.70W
04/15/2015  E0.75 INCH       ST. JAMES          LA   TRAINED SPOTTER

0327 PM     HAIL             2 SW GRAMERCY           30.04N 90.72W
04/15/2015  E1.00 INCH       ST. JAMES          LA   TRAINED SPOTTER

0345 PM     HAIL             LAPLACE                 30.07N 90.47W
04/15/2015  E0.88 INCH       ST. JOHN THE BAPTI LA   PUBLIC

0346 PM     HAIL             GARYVILLE               30.08N 90.62W
04/15/2015  E1.75 INCH       ST. JOHN THE BAPTI LA   PUBLIC

            SEVERAL REPORTS OF QUARTER TO GOLF BALL SIZED HAIL ON
            SOCIAL MEDIA

0350 PM     HAIL             RESERVE                 30.08N 90.56W
04/15/2015  E2.00 INCH       ST. JOHN THE BAPTI LA   NWS EMPLOYEE

&&
Local storm report, Apr 15, 4:21 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
421 PM CDT WED APR 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             LAPLACE                 30.07N 90.47W
04/15/2015  E1.75 INCH       ST. JOHN THE BAPTI LA   PUBLIC

            GOLF BALL SIZED HAIL REPORTED TO BROADCAST TV
            MET...ESTIMATED TIME BY RADAR

&&

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 7:18 AM CDTDense Fog AdvisoryLIXAssumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 7 more102 min
Apr 15, 1:42 PM CDTSpecial Marine WarningLIX63 min
Apr 15, 2:42 PM CDTSpecial Marine WarningLIX63 min
Apr 15, 3:16 PM CDTFlash Flood WarningLIXAscension, Livingston, Saint James, Saint John the Baptist3 hr
Apr 15, 3:27 PM CDTSpecial Weather StatementLIXSaint John the Baptist48 min
Apr 15, 3:29 PM CDTSevere Thunderstorm WarningLIXSaint James, Saint John the Baptist31 min
Apr 15, 3:43 PM CDTSpecial Marine WarningLIX62 min
Apr 15, 3:48 PM CDTTornado WarningLIXSaint Charles, Saint John the Baptist27 min
Apr 15, 4:03 PM CDTSpecial Marine WarningLIX27 min
Apr 15, 4:30 PM CDTSpecial Marine WarningLIX60 min
Apr 15, 4:44 PM CDTSpecial Weather StatementLIXLivingston, Tangipahoa61 min
Apr 15, 4:53 PM CDTTornado WarningLIXOrleans, Saint Bernard37 min
Apr 15, 5:04 PM CDTSpecial Marine WarningLIX56 min
Apr 15, 5:16 PM CDTSevere Thunderstorm WarningLIXSaint Helena, Tangipahoa, Washington44 min
Apr 15, 5:52 PM CDTSpecial Marine WarningLIX83 min
Apr 15, 6:30 PM CDTSpecial Weather StatementLIXSaint Helena60 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.